# SDR SWAA051720

- Difficulty date: June 11, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 44,873 hours, 44,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Bullnose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND EMERGENCY BULLNOSE LIGHT LOOSE AT ROW 15 ABC.  SECURED LIGHT PER MM.
